# SDR DALA2020091403059

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND FWD/AFT FLOOR FITTING TO VERIFY A MINIMUM ENGAGEMENT.  GIRT BAR WAS REPLACED AT L4 DOOR SLIDE FITTINGS.  SYSTEM OPERATION IS NORMAL.
